# SDR HEEA078116

- Difficulty date: March 1, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 3,601 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Frahm
- Part number: 407010150103
- Part serial: A266
- Condition: Vibration
- Location: M/R Head
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FRAHM ASSY CAUSING HIGH 4 REV.
